Nurofen Joint & Back Pain Relief Max Strength Gel
Nurofen Joint & Back Pain Relief Max Strength 10% Gel treats a number of painful conditions affecting the joints including backache, rheumatic and muscular pain, sprains, strains and sports injuries. The active ingredient is ibuprofen which reduces pain and inflammation.
Adults: Squeeze 2 to 5cm of gel from the tube and lightly rub into the affected area until absorbed. Each dose contains 50mg to 125mg ibuprofen. Use up to four times a day, ensuring that you leave at least 4 hours between applications.
Children under 12 years: Not recommended.
Wash hands after each application unless they are the site of treatment. If symptoms persist for more than 7 days or worsen at any time, consult your doctor or pharmacist.
- Active Ingredient: Ibuprofen 10% w/w
- Other Ingredients: Hydroxyethyl Cellulose (E1525), Sodium Hydroxide (E524), Benzyl Alcohol (E1519_, Isopropyl Alcohol, Purified Water.
- Do not use in the mouth or take it by mouth.
- Use near cuts or grazes or under dressings such as plasters.
- Do not use it on the genital area.
- Do not let the gel come into contact with your eyes. If it does, rinse thoroughly and consult a doctor.
- Take care when using this product to protect the treated area from sunlight exposure.
Do not use Nurofen Joint & Back Pain Relief Max Strength 10% Gel:
- If you are in the last three months of pregnancy.
- If you are allergic to ibuprofen, aspirin or any of the ingredients in this medicine.
- If you have had previous allergic reactions (e.g. asthma, runny nose, swelling, rash) when taking ibuprofen, aspirin or similar medicines.
- In chlildren under 12 years.
- On broken or damaged skin.
- If you are taking aspirin or any other pain relieving medication.
- If you are pregnant.
- If you suffer from ulcers, or have problems with your stomach.
- If you have asthma.
- If you have liver or kidney problems.
- Medicines to lower blood pressure (e.g. atenolol).
- Medicines to thin the blood (e.g. warfarin).
- Aspirin or other NSAIDs - used for inflammation and pain.
Free standard UK Delivery on all orders over £40